MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 28; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 28; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48811228
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the customer reported that when bending the plate with plate benders, the plate fractured.The plate was bent in one direction, as the plate was bent back the opposite way it fractured just below the spring bar.
 
Additional Manufacturer Narrative
The plate is bent on a preparation table away from the patient cavity.Per additional communication, it was determined that this is not a reportable event.
 
Event or Problem Description

Brand Name
AVIATOR ASSY TWO LEVEL PLATE SIZE 28
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5524142
Report Number0009617544-2016-00132
Device Sequence Number963831
Product Code KWQ
UDI-Device Identifier07613252152187
UDI-Public(01)07613252152187
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811228
Device Lot Number14F371
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2016
Supplement Report FDA Received Date07/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1